# SDR CA980330002

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Actuator
- Component: Airight, 11238002223
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, NO DOWNLOCK INDICATION FOR NOSE LANDING GEAR.  AFTER OVER FLYING THE TOWER, LIGHT INDICATION CAME ON.  MAINTENANCE INSPECTED THE NOSE GEAR SWITCHES AND LANDING GEAR RETRACTION TESTS CARRIED OUT. UNABLE TO DUPLICATE FAULT.  SUSPECT INTERNAL MICROSWITCH OF NOSE LANDING GEAR ACTUATOR AT FAULT.  PRECAUTIONARY ACTUATOR REPLACEMENT CARRIED OUT.
